Isolated fixed point sets for holomorphic maps
Fridman, Buma L.
MetadataShow full item record
Fridman, B. L., D. Ma, et al. (2006). "Isolated fixed point sets for holomorphic maps." Journal de Mathématiques Pures et Appliqués 86(1): 80-87.
We study discrete fixed point sets of holomorphic self-maps of complex manifolds. The main attention is focused on the cardinality of this set and its configuration. As a consequence of one of our observations, a bounded domain in Cn with no non-trivial holomorphic retractions is constructed.
Click on the DOI link to access the article (may not be free)